Thursday, March 12, 2009

T I R E D!!

I am running low on energy these past few days. I am sure it is due to the meds, but man have I been extremely tired. I am normally a bit tired anyways but I have to admit I have been taking more naps lately. Like today I ran some errands in town and when I got home I had just enough energy to change out the laundry and put a roast in the crock pot. Then I went over to my oh so cozy couch and slept for like 3 hours. I woke up and the evening news was on. The sad thing is that I woke up and I am still tired. So I made myself fold some laundry and finish dinner. I really wanted to clean this house, but I just don't have the energy.

Also, another symptom I have lately is that I can't eat much for dinner. Usually I am a good eater :D However, lately I have been sick to my stomach after 6 pm. It was so bad last night that I just knew I was gonna throw up.

Besides all of those crazy symptoms from the meds I am doing great. I don't mind the symptoms...b/c in the end it will be worth it all. Plus I am blessed to get to stay at home and work...so I can take a nap when I want. I don't mean to rub it in to all of you who work..sorry!

I started my STIMS tonight. I had to mix my Gon.al F, Meno.pur, and Lu.pron into one shot. SO far so good. I also started taking asp.rin too. I am praying for a good dr's appt. on Tuesday. Okay I am pooped from typing..so I am going to hit that couch again. Love Y'all!!

1 comment:

shauna said...

I don't know if it's the hormones or what but the meds do seem to drain you. You're doing the right thing, just take time to rest when you need to. I am SO excited for you, and what God has in store for you.(!!!)
You're in my prayers every day.

-Shauna